Volume 16, Issue 2 (10-2021)                   IJMSI 2021, 16(2): 117-124 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Al-Zoubi K. On the Graded Primal Avoidance Theorem. IJMSI 2021; 16 (2) :117-124
URL: http://ijmsi.ir/article-1-1291-en.html
 Let $G$ be a group with identity $e$. Let $R$ be a $G$-graded
commutative ring and $M$ a graded $R$-module. In this paper, we
generalize the graded primary avoidance theorem for modules to the graded primal avoidance theorem for
modules. we also introduce the concept of graded $P_{L}$-compactly
packed modules and give a number of its properties.
Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb